# SDR FDEA201402160327

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 9,945 hours, 5,443 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Cargo Loading
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LOWER FWD CARGO LOADING SYS IAW WRI 25-50 4866 & 25-504867.  FOUND CONNECTOR DISCONNECTED & BAGGED IAW EA, BURNED & MELTED BAG PINS CONNECTOR & SURROUNDING WIRES.  R & R COMPARTMENT CONTROL BOX & CONNECTOR.  R &R CONNECTOR 230MY1B IAW WDM 25-52-01, OPS CHECKED GOOD IAW MM.25-52-00-02.
